Sh:200

Bib entry
@article{Sh:200,
 author = {Shelah, Saharon},
 title = {{Classification of first order theories which have a structure theorem}},
 journal = {Bull. Amer. Math. Soc. (N.S.)},
 fjournal = {American Mathematical Society. Bulletin. New Series},
 volume = {12},
 number = {2},
 year = {1985},
 pages = {227--232},
 issn = {0273-0979},
 doi = {10.1090/S0273-0979-1985-15354-6},
 mrclass = {03C45},
 mrnumber = {776474},
 mrreviewer = {John T. Baldwin},
 doi = {10.1090/S0273-0979-1985-15354-6}
}